# SDR DALA2023092908032

- Difficulty date: December 4, 2020
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 106,927 hours, 15,101 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 THIS ER/A 584071-14 INCORPORATES FAA FORM 8100-9. ACCOMPLISH SECTION II INSPECTION INSTRUCTIONS. THE SUBJECT ER/A IS NOW AT REV. A. CORRECTIVE ACTION: AT OR PRIOR TO 12,000 FLIGHT CYCLES OR 36,000 FLIGHT HOURS AFTER REPAIR ACCOMPLISHMENT (WHICHEVER OCCURS FIRST), AND REPETITIVELY THEREAFTER EVERY 12,000 FLIGHT CYCLES OR 36,000 FLIGHT HOURS (WHICHEVER OCCURS FIRST) ACCOMPLISH SECTION II INSPECTION INSTRUCTIONS. (1670515)
